# SDR FDEA202403090419

- Difficulty date: March 9, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COURIER AREA FOUND 1EA FLOOR SUPPORT CORRODED POSITION AROUND   SEVERAL OF ATTACHMENT HOLES LOCATION FROM FR11 TO FR15A AND Y953 ACCOMPLISHED THE REPLACEMENT OF FLOOR SUPPORT AT FR11 TO FR15A AND Y953, REPAIR   CLASSIFIFED AS MINOR PER GMM 6-2-100 I.A.W A300-600 SRM 51-72-10-001, PAGE.2 & 51-40-21-001,   PARA.6, PAGE.7B-23
